# SDR SWIA202306260506

- Difficulty date: May 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR OUTER PAN SPLICE DOUBLER CORRODED     (C-CHECK RO 6/20/2023)    REMOVED CORROSION FROM SERVICE DOOR LWR OUTER PAN SPLICE DOUBLER REF. CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW SERVICE DOOR LWR OUTER PAN SPLICE DOUBLER REF. DRWG 601R38304 REV. BN AND CRJ 200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
